Weyl-Titchmarsh M-Function Asymptotics for Matrix-Valued Schrödinger Operators
We explicitly determine the high‐energy asymptotics for Weyl-Titchmarsh matrices corresponding to matrix‐valued Schrödinger operators associated with general self‐adjoint m × m matrix potentials Q ∈ L1loc((x0,∞))m x m, where m ∈ N.
S. L. Clark and F. Gesztesy, "Weyl-Titchmarsh M-Function Asymptotics for Matrix-Valued Schrödinger Operators," Proceedings of the London Mathematical Society, vol. 82, no. 3, pp. 701-724, John Wiley & Sons, May 2001.
The definitive version is available at https://doi.org/10.1112/plms/82.3.701
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2001 John Wiley & Sons, All rights reserved.